# SDR SWIA200718835

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 10,274 hours, 8,982 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5947 - THE RIGHT INBOARD MAIN TIRE BLEW OUT.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES IAW CRJ MM 32-41-01, PN 5010571-1, SN/OFF APR02-4838, PN 5010571-1, SN/OFF JAN00-2803.
